Facebook Twitter Instagram YouTube

Dissipation efficiency of reconfinement shocks in relativistic jets

TitleDissipation efficiency of reconfinement shocks in relativistic jets
Publication TypeJournal Article
Year of Publication2012
AuthorsNalewajko, K
JournalMonthly Notices of the Royal Astronomical Society: Letters
Volume420
Issue1
PaginationL48 - L52
Date PublishedJan-02-2012
URLhttp://doi.wiley.com/10.1111/mnl.2012.420.issue-1http://mnrasl.oxfordjournals.org/cgi/doi/10.1111/j.1745-3933.2011.01193.x
DOI10.1111/mnl.2012.420.issue-110.1111/j.1745-3933.2011.01193.x